Arkiv för Matematik

  • Ark. Mat.
  • Volume 29, Number 1-2 (1991), 237-240.

A uniqueness theorem of Beurling for Fourier transform pairs

Lars Hörmander

Full-text: Open access

Article information

Source
Ark. Mat. Volume 29, Number 1-2 (1991), 237-240.

Dates
Received: 25 June 1990
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898038

Digital Object Identifier
doi:10.1007/BF02384339

Zentralblatt MATH identifier
0755.42009

Rights
1991 © Institut Mittag-Leffler

Citation

Hörmander, Lars. A uniqueness theorem of Beurling for Fourier transform pairs. Ark. Mat. 29 (1991), no. 1-2, 237--240. doi:10.1007/BF02384339. https://projecteuclid.org/euclid.afm/1485898038.


Export citation

References

  • Beurling, A., The collected works of Arne Beurling, 1–2, Birkhäuser, Boston, 1989.
  • Gel'fand, I. M. and Shilov, G. E., Fourier transforms of rapidly increasing functions and questions of uniqueness of the solution of Cauchy's problem, Uspekhi Mat. Nauk 8: 6 (1953), 3–54.
  • Gel'fand, I. M. and Shilov, G. E., Generalized functions, 2, Moscow, 1958 (Russian). English translation, Academic Press, 1968.